# SDR DALA14026299213

- Difficulty date: April 24, 2014
- Submitted: April 28, 2014
- Operation: Air carrier
- Aircraft: N913DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53393
- Aircraft time: 47,601 hours, 25,380 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD, FORWARD FACE, BOTTOM SIDE CORRODED SKIN, TEE ANGLE LOWER END TRIANGLAR PLATE AT BL0, BETWEEN L29L-29R.  REMOVED AFT BULKHEAD FORWARD FACE.  FABRICATED AND INSTALLED DOUBLER AND TEE ANGLE IAW DWG 5910130, REV EG.
